# SDR YENA2019062620343

- Difficulty date: June 22, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 1705
- Aircraft time: 68,759 hours, 24,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 098804
- Condition: Failed
- Location: Emergency Lights
- Part time: 32,028 hours, 11,655 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 391, BOS-TPA. EMERGENCY LIGHT TEST FAILED EPSU BATTERY AT 12WL; REMOVED & REPLACED EMERGENCY LIGHT BATTERY AT EPSU FIN 12WL PER AMM 33-51-38.
